# SDR HNAA2011060100160

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,379 hours, 75,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL 143BZ (CTR FLOOR) EMERGENCY LIGHTS DO NOT COME ON AND DIM ALL OTHER EMERGENCY LIGHTS WHEN PLUGGED IN.  R & R POWER SUPPLY BASE AND BATTERY, NO FIX. FOUND LIGHT HARNESS AT THIS LOCATION WIRED INCORRECTLY.  REWIRED HARNESS. FLOOR EMERGENCY ESCAPE LIGHTS OPERATE NORMALLY.
